# SDR IPXA2024070228140

- Difficulty date: June 26, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 32,075 hours, 21,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Demo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE FLIGHT SECURITY INSPECTION, "DEMO" EMERGENCY ESCAPE HARNESS MISSING INSTALLED EMERGENCY ESCAPE HARNESS REF AMM 25-61-00 THIS CLEAR THE DEFERRAL
